# SDR ASAA1149453

- Difficulty date: March 25, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part serial: 001346
- Condition: Corroded
- Location: Thrust Reverser
- Component: Trust Reverser
- Component part number: 315A1001558SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT THRUST REVERSER UPPER AFT BIFURCATION PANEL CORRODED.  REPAIRED PANEL IAW ASA EA 400 78EA 04303.
